# SDR WTAA970158

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 6160A
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - MAIN LANDING GEAR INTRANSIT LIGHTS ILLUMINATED ON INITIAL GEAR RETRACTION.  AIRCRAFT FERRIED TO FAT FOR REPAIRS. MAINTENANCE FOUND RIGHT MLG UPLOCK JACK BYPASSING FLUID.  REPLACED UPLOCK JACK.  GEAR RETRACTION INDICATOR OPERATIONAL CHECK NORMAL ON GROUND TEST AND SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (X)
